Research Repository

Variance Estimation for Generalized Entropy and Atkinson Inequality Indices: the Complex Survey Data Case*

Biewen, Martin and Jenkins, Stephen P (2006) 'Variance Estimation for Generalized Entropy and Atkinson Inequality Indices: the Complex Survey Data Case*.' Oxford Bulletin of Economics and Statistics, 68 (3). 371 - 383. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 27 Sep 2013 20:08
Last Modified: 29 Nov 2018 15:20
URI: http://repository.essex.ac.uk/id/eprint/7847

Actions (login required)

View Item View Item